We construct in an explicit way the soliton equations corresponding to the affine Kac-Moody Lie algebra G<sub>2</sub><sup>(1)</sup> together with their bi-Hamiltonian structure. Moreover the Riccati equation satisfied by the generating function of the commuting Hamiltonian densities is also deduced. Finally we describe a way to deduce the bi-Hamiltonian equations directly in terms of this latter function. © 2007 Elsevier Ltd. All rights reserved.

Casati, P., DELLA VEDOVA, A., & Ortenzi, G. (2008). The soliton equations associated with the affine Kac-Moody Lie algebra $G\sp {(1)}\sb 2$. JOURNAL OF GEOMETRY AND PHYSICS, 58(3), 377-386 [10.1016/j.geomphys.2007.11.012].

The soliton equations associated with the affine Kac-Moody Lie algebra $G\sp {(1)}\sb 2$

DELLA VEDOVA, ALBERTO;ORTENZI, GIOVANNI
2008

Abstract

We construct in an explicit way the soliton equations corresponding to the affine Kac-Moody Lie algebra G2(1) together with their bi-Hamiltonian structure. Moreover the Riccati equation satisfied by the generating function of the commuting Hamiltonian densities is also deduced. Finally we describe a way to deduce the bi-Hamiltonian equations directly in terms of this latter function. © 2007 Elsevier Ltd. All rights reserved.
Articolo in rivista - Articolo scientifico
Scientifica
Exceptional Lie algebras; Integrable hierarchies
English
377
386
Casati, P., DELLA VEDOVA, A., & Ortenzi, G. (2008). The soliton equations associated with the affine Kac-Moody Lie algebra $G\sp {(1)}\sb 2$. JOURNAL OF GEOMETRY AND PHYSICS, 58(3), 377-386 [10.1016/j.geomphys.2007.11.012].
Casati, P; DELLA VEDOVA, A; Ortenzi, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/9698
Citazioni
  • Scopus 17
  • ???jsp.display-item.citation.isi??? 16
Social impact